POZ Community Forums

Main Forums => Living With HIV => Topic started by: Salimalama on April 20, 2021, 08:35:02 am

Title: Dovato Rash
Post by: Salimalama on April 20, 2021, 08:35:02 am
I have been HIV+ for over 30 years. I did not need to start a drug regimen until 20 years ago. At that time I took Crixivan and Epivir. Starting this year - January 2021 - Crixivan has been discontinued. My doctor moved me to Dovato. Since taking it I have developed hives/itchy rash on my back sides and stomach. I can live with it but am curious if others have experienced this.
Title: Re: Dovato Rash
Post by: Jim Allen on April 20, 2021, 09:36:01 am
Hiya,

Sorry to hear about the rash.

It might be best to consider seeing your doctor so they can make sure the meds are not the cause. If the meds are the cause, you might need to switch.

I have had plenty of rashes & hives over the years from things including meds (not HIV meds, though). Anyhow, I hope it settles soon for you.

How are you doing/feeling otherwise?

Jim

https://www.dovato.com/dovato-side-effects/#:~:text=Call%20your%20healthcare%20provider%20right,generally%20ill%20feeling
Title: Re: Dovato Rash
Post by: Salimalama on April 20, 2021, 05:36:50 pm
Thanks for your response Jim. I am doing great thank you - I am one of the lucky ones HIV+ for over 30 years and never had any health related issues. I am living my best life in retirement in Palm Springs. Again thanks for your response.
Title: Re: Dovato Rash
Post by: lost_boy on December 24, 2021, 07:55:13 pm
Hi Salimalama,

Interesting as I just posted about the same thing.
https://forums.poz.com/index.php?topic=75857.msg777602#msg777602
How long has your rash been going on for? Did it clear up...?